# SDR UALA2012110606383

- Difficulty date: November 2, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 40,752 hours, 10,077 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORROSION STATION 1250 TO 1273 D=.034"W=.75" L=4" & STA 1283 TO 1285 D=.032"W=.7"L=2.5 & STA 1300 TO 1314 D=..038"W=.75"L=3.5". ALL AT BL R88 TO R88.  REPLACED SEAT TRACK IAW SRM AND INSTALLED NEW SEAT TRACK IAW SRM.  REPLACED SEAT TRACK STA 1207 TO 1427.
